# SDR SWIA200413542

- Difficulty date: June 29, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft time: 22,701 hours, 29,471 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT STALL WARNING SYSTEM DOES NOT TEST.  REMOVED AND REPLACED STALL WARNING PANEL, OPERATIONAL CHECK GOOD IAW EMB MM 27-36-00.
